Characterization of arithmetical equivalence of number fields by galois groups with restricted ramification

Mitsui Tohkailin, Manabu Ozaki

    Research output: Contribution to journalArticle

    Abstract

    We will give a characterization of arithmetical equivalence of number fields in terms of certain associated families of Galois groups with restricted ramification.

    Original languageEnglish
    Pages (from-to)347-354
    Number of pages8
    JournalTokyo Journal of Mathematics
    Volume36
    Issue number2
    DOIs
    Publication statusPublished - 2013 Dec

    Fingerprint

    Ramification
    Galois group
    Number field
    Equivalence
    Family

    Keywords

    • Arithmetical equivalence

    ASJC Scopus subject areas

    • Mathematics(all)

    Cite this

    Characterization of arithmetical equivalence of number fields by galois groups with restricted ramification. / Tohkailin, Mitsui; Ozaki, Manabu.

    In: Tokyo Journal of Mathematics, Vol. 36, No. 2, 12.2013, p. 347-354.

    Research output: Contribution to journalArticle

    @article{7dec70f058a542779c98fee930ab3ef3,
    title = "Characterization of arithmetical equivalence of number fields by galois groups with restricted ramification",
    abstract = "We will give a characterization of arithmetical equivalence of number fields in terms of certain associated families of Galois groups with restricted ramification.",
    keywords = "Arithmetical equivalence",
    author = "Mitsui Tohkailin and Manabu Ozaki",
    year = "2013",
    month = "12",
    doi = "10.3836/tjm/1391177975",
    language = "English",
    volume = "36",
    pages = "347--354",
    journal = "Tokyo Journal of Mathematics",
    issn = "0387-3870",
    publisher = "Publication Committee for the Tokyo Journal of Mathematics",
    number = "2",

    }

    TY - JOUR

    T1 - Characterization of arithmetical equivalence of number fields by galois groups with restricted ramification

    AU - Tohkailin, Mitsui

    AU - Ozaki, Manabu

    PY - 2013/12

    Y1 - 2013/12

    N2 - We will give a characterization of arithmetical equivalence of number fields in terms of certain associated families of Galois groups with restricted ramification.

    AB - We will give a characterization of arithmetical equivalence of number fields in terms of certain associated families of Galois groups with restricted ramification.

    KW - Arithmetical equivalence

    UR - http://www.scopus.com/inward/record.url?scp=84897645654&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=84897645654&partnerID=8YFLogxK

    U2 - 10.3836/tjm/1391177975

    DO - 10.3836/tjm/1391177975

    M3 - Article

    AN - SCOPUS:84897645654

    VL - 36

    SP - 347

    EP - 354

    JO - Tokyo Journal of Mathematics

    JF - Tokyo Journal of Mathematics

    SN - 0387-3870

    IS - 2

    ER -